Login | Request Account (DAF staff only)

Items where Author is "Winterton, Shaun L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 1.


Winterton, S. L., Hardy, N. B. and Wiegmann, B. M. (2010) On wings of lace: phylogeny and Bayesian divergence time estimates of Neuropterida (Insecta) based on morphological and molecular data. Systematic Entomology, 35 (3). pp. 349-378. ISSN 0307-6970

This list was generated on Tue Mar 28 15:46:17 2023 UTC.